# SDR QXEA2014120100952

- Difficulty date: November 15, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 32,448 hours, 33,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOOR SURROUNDING STRUCTURE HAS CORRODED RIB AT STA X71.300, PN 85329513-101.  EVALUATED THE EMERGENCY EXIT DOOR SURROUND RIB EDGE, PN 85329513-101 AFTER REMOVAL OF MODERATE CORROSION WITH LIGHT PITTING.  ORIGINAL MATERIAL THICKNESS IS 0.063", REMAINING MATERIAL THICKNESS MIN IS 0.055", MATERIAL LOSS IS 0.008". ALLOWABLE MATERIAL LOSS IS 0.010" PART IS 0.002" ABOVE MINIMUM ACCEPTABLE LIMITS PART IS WITHIN LIMITS REF SRM 51-21-00-00-02 4, A, 4 AND DWG 85329513, RELEASE P REV.  COMPLIED WITH FORM M-184 FOR PN 85329513-101.  RESTORED PROTECTIVE FINISH, THE EMERGENCY DOOR EDGE RIB, PN 85329513-101 REF DWG 85329513, RELEASE P REV.
